Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
10794 Publications
2009 | Published | Journal Article | IST-REx-ID: 8026 |

T. P. Vogels and L. F. Abbott, “Gating multiple signals through detailed balance of excitation and inhibition in spiking networks,” Nature Neuroscience, vol. 12, no. 4. Springer Nature, pp. 483–491, 2009.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| PubMed | Europe PMC
2009 | Published | Journal Article | IST-REx-ID: 8474
P. Schanda, M. Huber, R. Verel, M. Ernst, and B. Meier, “Direct detection of 3hJN’ hydrogen-bond scalar couplings in proteins by solid-state NMR spectroscopy,” Angewandte Chemie International Edition, vol. 48, no. 49. Wiley, pp. 9322–9325, 2009.
View
| DOI
2009 | Published | Journal Article | IST-REx-ID: 8476
J. Farjon, J. Boisbouvier, P. Schanda, A. Pardi, J.-P. Simorre, and B. Brutscher, “Longitudinal-relaxation-enhanced NMR experiments for the study of nucleic acids in solution,” Journal of the American Chemical Society, vol. 131, no. 24. American Chemical Society, pp. 8571–8577, 2009.
View
| DOI
2009 | Published | Journal Article | IST-REx-ID: 1825 |

T. Friedlander and N. Brenner, “Adaptive response by state-dependent inactivation,” PNAS, vol. 106, no. 52. National Academy of Sciences, pp. 22558–22563, 2009.
View
| DOI
| Download (ext.)
2009 | Published | Journal Article | IST-REx-ID: 2067
B. Vicoso and B. Charlesworth, “Recombination rates may affect the ratio of X to autosomal noncoding polymorphism in African populations of Drosophila melanogaster,” Genetics, vol. 181, no. 4. Genetics Society of America, pp. 1699–1701, 2009.
View
| DOI
2009 | Published | Journal Article | IST-REx-ID: 2068
B. Vicoso and B. Charlesworth, “The deficit of male-biased genes on the D. melanogaster X chromosome is expression-dependent: A consequence of dosage compensation?,” Journal of Molecular Evolution, vol. 68, no. 5. Springer, pp. 576–583, 2009.
View
| DOI
2009 | Published | Journal Article | IST-REx-ID: 2119 |

J. Maas and J. Van Neerven, “Boundedness of Riesz transforms for elliptic operators on abstract Wiener spaces,” Journal of Functional Analysis, vol. 257, no. 8. Academic Press, pp. 2410–2475, 2009.
View
| DOI
| Download (ext.)